Topical Steroid Dependent Face

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to get rid of the redness and itching caused by the over usage of topical steroids?

Query: Hello doctor,I am a 19-year-old female. I am affected by skin problems due to the over-usage of Bitvio cream. Now, I cannot stop that cream because of over-usage. If I stop using it, my face becomes red with some itchy rashes.Kindly help.  Read Full »


Dr. Dilip Kumar Meena

Answer: Hello, Welcome to icliniq.com. I can understand your concern. Your condition is known as topical steroid-dependent face damage. Long-term use of steroid creams causes thinning of skin, redness, prominent vessels, some hair growth, photosensitive, etc. Also, when one tries to withdraw, they can h...  Read Full »

Can long-term use of Panderm Plus cream harm your skin?

Query: Hello doctor, I am using Panderm Plus for the past three years, and I could see a big difference on my face. When I started using it, my skin was very dark, but now everyone notices my skin tone and compliments it. But when surfing the internet today, I found that it can affect my skin when used ...  Read Full »


Dr. Dilip Kumar Meena

Answer: Hello, Welcome to icliniq.com. I understand your concern. Panderm Plus (Terbinafine, Clobetasol, Ofloxacin, and Ornidazole) cream has Clobetasol proprionate as one of its ingredients which is the most potent topical steroids. Steroids are not recommended for facial pigmentati...  Read Full »

What should I do to get rid of my acne marks, dark spots and pigmentation?

Query: Hello doctor, I do have acne marks, dark spots and pigmentation on my facial skin. I have tried Kojiglo gel for a long time but still no effect. It has been on my face for three to four years. I normally take care of my skin and usually wear sunscreen.  Read Full »


Dr. Deepti Shukla

Answer: Hello, Welcome to icliniq.com. I went through the history and photos you provided (attachment removed to protect patient identity). Yes, you have a dark spot along with that you still have a few pimples. From the photo, it seems like you have developed topical steroid damaged face. Have you appl...  Read Full »

Will steroids present in whitening cream cause dryness and itch after withdrawal?

Query: Hello doctor, I have been using Amira magic cream for about four years and I just totally stopped this year. I got itchy, very dry, red and flare up skin in my face, neck and underarms. I noticed that every time I stopped using it my skin became dry and itchy but when I started to apply the cream ...  Read Full »


Dr. Rabia Anjum

Answer: Hello, Welcome to icliniq.com. You should not use it further as it is clearly causing damage and problem to your skin. The manufacturer does not write steroids in its composition but the whitening creams available in the market do contain harmful ingredients. Always use the product prescribed by ...  Read Full »

Will Kojivit gel lightens the dull skin and a safe alternate for Melacare cream?

Query: Hello doctor, I am a 20-year-old male. I have been using Melacare cream for four months, and I stopped using it for a few days. My face becomes so dull and dark in complexion. Now I am using Kojivit gel. Please advise me is kojivit gel safe? How to use it, and how many days it requires to cure the ...  Read Full »


Dr. Sushil Kakkar

Answer: Hello, Welcome to icliniq.com. Melacare cream that you have been using is essentially a triple composition of Mometasone Furoate steroid, Tretinoin, and Hydroquinone. It is not meant for regular use. This cream is a prescription product and should never be used without dermatologist advice. Dermat...  Read Full »

Can I use Keto soap to recover my skin after stopping Melacare cream?

Query: Hello doctor,I use Melacare cream for the past four years. Now I want to stop using it. But when I try to stop, it produces irritation and turns my skin into very black. Can I use Keto soap to recover my skin?  Read Full »


Dr. Payal Chauhan

Answer: Hello, Welcome to icliniq.com. 1. Your condition is known as topical steroid dependent face (TSDF). 2. Melacare has steroids and it is not advised to use it for more than six weeks and you are using it for the past four years. 3. Use the medicines I am prescribing. 4. No, Keto soap does not hav...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.